A member asked:

Each month i have a period i get horrible pain in my stomach like ulcer pain that gets worse by eating, drinking, or taking any type of medication. ?

A doctor has provided 1 answer
Dr. OLUKEMI WALLACE answered

Specializes in Hematology and Oncology

Please check your stresslevel during your periods. Do you take non-steroidal pain medicatons such as ibuprogen during your periods? These may cause stomach pains also please check and make sure you dont have ulcers.

Answered Sep 3, 2020

5.2k views

Thank

Still have questions?

Get the best care from a doctor who knows you.

Book a Video Appointment
appScreen
Sponsor Content

Related Questions

A member asked:

What happens if you drink vodka with stomach ulcers?

A doctor has provided 1 answer

Online Primary Care Doctors Accepting New Patients

$44 video appointments available today with a membership as low as $15/month

Book a Video Appointment
Ask your question
Didn't find what you're looking for?

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more.

Ask your question

Meet your new favorite doctor
...